# SDR SWAA2022052597297

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B ASSY EMERGENCY EXIT LIGHT AT AFT GALLEY AREA 2022-207125 / [01] REPLACED LAVATORY B ASSY EMERGENCY EXIT LIGHT AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 P/N 702409DME1007;[02] REPLACED LAVATORY B ASSY EMERGENCY EXIT LIGHT AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801 P/N 702409DME1007
